â€¢ Controls Coughâ€¢ Relieves Nasal & Chest Congestionâ€¢ Thins & Loosens Mucus
Active Ingredients (in each caplet)...PurposesDextromethorphan HBr 10mg...Cough SuppressantGuaifenesin 200mg...ExpectorantPhenylephrine HCl 5mg...Nasal Decongestant Inactive IngredientsCroscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Methacrylic Acid-Ethyl Acrylate Copolymer, Mica, Microcrystalline Cellulose, Polyethylene Glycol 3350, Polysorbate 80, Polyvinyl Alcohol, Povidone K29/32, Sodium Bicarbonate, Talc, Titanium Dioxide.
Directionsâ€¢ do not take more than 12 caplets in any 24-hour periodâ€¢ adults and children 12 years of age and older: take 2 caplets every 4 hoursâ€¢ children under 12 years of age: do not use Other Informationâ€¢ store between 20â€“25degC (68degâ€“77degF) Keep outer package for complete product information.
Always refer to the actual package for the most accurate information